Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Swelling in the mouth after taking antibiotics for a tooth infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   i went to the er with a tooth infection , i am currently taking penicillin for 2 days now anthe swelling actually increased
Doctor :   Ok I suggest you wait for 3 more days

User :   ok and i can barelly open my mouth , is this normal
Doctor :  
Ok let me ask you few questions
Doctor :  
Do yu notice a swelling at the area that is too large?
User :   is is noticbly bigger than it was yesterday\
Doctor :  
Doctor :  
Were you given some pain killers and medicines to reduce the swelling
User :   should i do ce and heat on it
Doctor :  
Yes you can in fact put that
Doctor :  
I am about to say that to you
User :   yes vicodin and ibprofin
Doctor :  
Yes they are good
Doctor :  
Now try cold
Doctor :  

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor